MathSciNet Relay Station
MathSciNet bibliographic data
MR1737505 (2001b:35252) 35Q51 (35B35 35Q53 76B15)
Constantin, Adrian; Strauss, Walter A. Stability of peakons. Comm. Pure Appl. Math. 53 (2000), no. 5, 603–610.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement